# SDR ASAA0480244

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930566509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT STATION 1163 LBL 44 HAS INTERGRANULAR CORROSION.  REMOVED DAMAGED SEAT TRACK FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK IAW 51-10-4, 51-30-5, MD80 SRM.  (M)
